Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 64, NWS St. Louis, MO

April 11, 2013Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 11, 2013, 6:44 AM CDT for Cole County, Missouri. It took effect at Apr 11, 2013, 8:36 AM CDT. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Apr 11, 2013, 6:44 AM CDT (11:44 UTC)
In effect from
Apr 11, 2013, 8:36 AM CDT
Expired
Apr 12, 2013, 10:00 PM CDT
In force
37 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 21.15 ft at Apr 12, 2013, 1:00 AM CDT.

actionminormoderate102004/1104/1204/1304/14
Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WGUS43 KLSX 111144
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
644 AM CDT THU APR 11 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MOREAU RIVER 

     NEAR JEFFERSON CITY...AFFECTING COLE COUNTY


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION 
THE PAST 24 HOURS WITH LITTLE ADDITIONAL PRECIPITATION EXPECTED THE 
NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-121144-
/O.NEW.KLSX.FL.W.0064.130411T1758Z-130413T0300Z/
/JCMM7.1.ER.130411T1758Z.130412T0000Z.130412T0300Z.NO/
644 AM CDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS AFTERNOON TO FRIDAY EVENING.
* AT  5:30 AM THURSDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 17.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

&&
 
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

MOREAU RIVER
  JEFFERSON CITY  17.0   15.65      14.9    5.6    3.8    3.2
5 follow-up statements
582 
WGUS83 KLSX 111339
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT THU APR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MOREAU RIVER 

     NEAR JEFFERSON CITY...AFFECTING COLE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION 
THE PAST 24 HOURS...WITH LITTLE ADDITIONAL PRECIPITATION FORECAST 
DURING THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-121339-
/O.EXT.KLSX.FL.W.0064.130411T1336Z-130413T0931Z/
/JCMM7.1.ER.130411T1216Z.130412T0000Z.130412T0931Z.NO/
839 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS MORNING TO LATE FRIDAY NIGHT.
* AT  7:30 AM THURSDAY THE STAGE WAS 17.1 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

&&
 
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

MOREAU RIVER
  JEFFERSON CITY  17.0   17.14      15.8    5.7    3.8    3.2    3.0
481 
WGUS83 KLSX 111847
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
147 PM CDT THU APR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MOREAU RIVER 

     NEAR JEFFERSON CITY...AFFECTING COLE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION 
THE PAST 24 HOURS AND LITTLE ADDITIONAL PRECIPITATION FORECAST 
DURING THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-121847-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-130413T1024Z/
/JCMM7.1.ER.130411T1216Z.130412T0000Z.130412T1024Z.NO/
147 PM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATE FRIDAY NIGHT.
* AT  1:30 PM THURSDAY THE STAGE WAS 19.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

&&
 
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

MOREAU RIVER
  JEFFERSON CITY  17.0   19.55      16.2    5.8    3.9    3.2    3.0
160 
WGUS83 KLSX 120214
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT THU APR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  
            MOREAU RIVER NEAR 
              ...JEFFERSON CITY AFFECTING COLE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-130214-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-130413T1346Z/
/JCMM7.1.ER.130411T1216Z.130412T0600Z.130412T1346Z.NO/
914 PM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* AT 8:30 PM THURSDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.0 FEET AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.

&&
 
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/12  04/13  04/14  04/15  04/16

MOREAU RIVER
  JEFFERSON CITY  17.0   20.74      18.3    6.2    3.9    3.2    3.0
249 
WGUS83 KLSX 121126
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
626 AM CDT FRI APR 12 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MOREAU RIVER 

     NEAR JEFFERSON CITY...AFFECTING COLE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION 
RECEIVED OVER THE BASIN ON WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-131126-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-130413T1436Z/
/JCMM7.1.ER.130411T1216Z.130412T0645Z.130412T1436Z.NO/
626 AM CDT FRI APR 12 2013

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY MORNING.
* AT  5:30 AM FRIDAY THE STAGE WAS 20.4 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

&&
 
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/13  04/14  04/15  04/16  04/17

MOREAU RIVER
  JEFFERSON CITY  17.0   20.44       5.8    3.9    3.2    3.0
134 
WGUS83 KLSX 121448
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT FRI APR 12 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MOREAU RIVER 

     NEAR JEFFERSON CITY...AFFECTING COLE COUNTY


.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING 
EVENT ALONG THE MOREAU RIVER NEAR JEFFERSON CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-121517-
/O.CAN.KLSX.FL.W.0064.000000T0000Z-130413T1436Z/
/JCMM7.1.ER.130411T1216Z.130412T0645Z.130412T1407Z.NO/
947 AM CDT FRI APR 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT  9:30 AM FRIDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT  9:07 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.8 FEET BY SATURDAY  
  MORNING.

&&
 
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     04/13  04/14  04/15  04/16  04/17

MOREAU RIVER
  JEFFERSON CITY  17.0   16.49       5.8    3.9    3.2    3.0    2.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 11, 6:40 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 11, 6:40 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
640 AM CDT THU APR 11 2013

.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 350 AM CDT THU APR 11 2013

LIGHT RAIN/DRIZZLE THAT IS LINGERING OVER THE METRO AREA INTO
ILLINOIS IS SHOWING SLOW PROGRESSION EASTWARD EARLY THIS MORNING.
ANY LINGERING LIGHT RAIN WILL END THIS MORNING AS ASCENT WEAKENS
OVER THE AREA.  WILL KEEP MENTION OF ISOLATED/SCATTERED LIGHT
SHOWERS ALONG AND NORTH OF I-70 THIS AFTERNOON WHERE LOW LEVEL
MOISTURE WILL LINGER IN CYCLONIC FLOW.  TEMPERATURES WILL ONLY SHOW
A SLIGHT INCREASE TODAY WITH MAINLY CLOUDY SKIES AND COLD AIR
ADVECTION. ONLY TWEAKED GOING HIGHS WHICH MATCH UP WELL WITH MOS
HIGHS/MODEL 2 METER TEMPERATURES.

BRITT

.LONG TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 350 AM CDT THU APR 11 2013

UPPER LEVEL LOW AND ASSOCIATED SFC LOW OVER IA THIS EVNG WILL MOVE
NEWD INTO WI LATER TGT. IT APPEARS THAT MOST OF THE PRECIPITATION
IN THE WRAP AROUND MOISTURE WILL REMAIN N OF OUR FORECAST
AREA...ALTHOUGH THERE COULD BE A LITTLE LIGHT RAIN ACROSS NERN MO
AND W CNTRL IL...MAINLY THIS EVNG...POSSIBLY MIXED WITH A LITTLE
LIGHT SNOW LATE THIS EVNG. MUCH COLDER TEMPERATURES CAN BE
EXPECTED TGT WITH THE NAM AND ECMWF MODELS DROPPING THE -4 DEGREE
C ISOTHERM SEWD INTO SERN MO AND SWRN IL BY 12Z FRI...THE GFS
MODEL IS A LITTLE WARMER. LOWS TGT WILL LIKELY BE DOWN TO AROUND
THE FREEZING MARK ACROSS NERN AND CNTRL MO AS WELL AS W CNTRL IL.
BELOW NORMAL TEMPERATURES WILL CONINUE ON FRI WITH CLOUD COVER
CONTINUING ACROSS NERN MO AND W CNTRL IL INTO SWRN IL...BUT
PRECIPITATION REMAINING N-NE OF OUR AREA...MAINLY IN THE GREAT
LAKES REGION IN THE VICINITY OF THE UPPER/SFC LOW. A NW FLOW
SHORTWAVE WILL DROP SEWD THROUGH IA AND NRN IL FRI NGT BRINGING A
REINFORCING SHOT OF COLD AIR INTO NERN MO AND W CNTRL IL. WITH
POTENTIALLY LESS CLOUD COVER AND WEAKER SFC WINDS THE LOWS FRI NGT
WILL LIKELY BE LOWER THAN TGT...RANGING FROM THE UPPER 20S IN
NERN MO TO THE MID 30S IN SERN MO. WILL HOLD OFF ON ANY
FREEZE/FROST HEADLINES/PRODUCTS FOR NOW BUT LATER SHIFTS MAY NEED
TO ISSUE A FREEZE WARNING FOR PARTS OF OUR AREA TGT AND/OR FRI
NGT AS THE GROWING SEASON HAS BEGUN. A WARMING TREND WILL BEGIN
SAT AFTN AS THE SFC/LOW LEVEL WINDS BECOME S/SWLY BY 00Z SUN AS
THE SFC/850 MB RIDGE SHIFTS E-SE OF OUR AREA...AND THE UPPER LEVEL
HEIGHTS BEGIN TO RISE. THE PERSISTENT LOW LEVEL CLOUDS SHOULD ALSO
FINALLY ADVECT WELL NE OF OUR AREA BY SAT...ALTHOUGH IT APPEARS
THAT MID LEVEL...WAA CLOUDS WILL BE MOVING EWD INTO OUR AREA SAT
AFTN. STILL LOOKS LIKE THERE WILL BE THE POTENTIAL FOR ELEVATED
CONVECTION...MAINLY LATE SAT NGT AND MAINLY ACROSS NERN MO AND W
CNTRL IL...AS A STRENGTHENING SWLY LOW LEVEL JET BRINGS STRONG
LOW-MID LEVEL WAA TO THIS AREA ALONG WITH INCREASING LOW LEVEL
MOISTURE. THE CHANCE OF RAIN WILL CONTINUE ACROSS NERN MO AND W
CNTRL IL ON SUN AS AN UPPER LEVEL AND ASSOCIATED SFC LOW MOVE
NEWD THROUGH THE NRN PLAINS DRAGGING A COLD FRONT SLOWLY SEWD INTO
THE NWRN PORTION OF OUR FORECAST AREA. THIS FRONT SHOULD SAG SLOWLY
S-SEWD THROUGH OUR FORECAST AREA SUN NGT AND MON. THE GFS MODEL IS A
LITTLE MORE PROGESSIVE WITH THIS FRONT THAN THE ECMWF MODEL. IT
APPEARS THAT MOST OF THE PRECIPITATION WILL BE POST FRONTAL...BUT
WITH A LOT OF UNCERTAINTY WITH THE EXACT PLACEMENT OF THIS FRONT
WILL NEED TO BROADBRUSH CHANCE POPS ACROSS THE ENTIRE FORECAST
AREA MON NGT THROUGH TUE NGT. THE COOLEST TEMPERATURES SHOULD BE
ACROSS NERN MO WELL BEHIND THE COLD FRONT. THE BEST CHANCE OF RAIN
IS EXPECTED ON WED AND WED NGT AS A SFC LOW DEVELOPS ALONG THE
FRONT AS AN UPPER LEVEL TROUGH APPROACHES. THE ECMWF MODEL KEEPS
THE MAIN SFC LOW N OF OUR AREA MORE TYPICAL OF SPRING...WHILE THE
GFS MODEL IS FURTHER S WITH THE TRACK OF THE SFC LOW...KEEPING IT
JUST S OF OUR AREA AND IS A COLDER SOLUTION.

GKS

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 627 AM CDT THU APR 11 2013

CEILINGS ARE IFR/LOW MVFR ACROSS THE REGION THIS MORNING. EXPECT A
SLOW INCREASE IN CEILINGS THROUGH THE DAY BEFORE BECOMING VFR BY
THIS AFTERNOON. WESTERLY WINDS WILL BE IN THE 10-14KT RANGE WITH
SOME GUSTS TO AROUND 20KTS. THERE WILL BE SCATTERED -SHRA MOVE
ACROSS NORTHEAST MO/WEST CENTRAL ILLINOIS THIS AFTERNOON...BUT
COVERAGE WILL NOT BE ENOUGH TO INCLUDE IN THE KUIN AT THIS TIME.

SPECIFICS FOR KSTL...CEILINGS WILL BE IN THE 800-1200FT RANGE
THROUGH 15Z BEFORE SLOWLY INCREASING THROUGH THE DAY. WESTERLY
WINDS WILL BE IN THE 10-14KT RANGE WITH SOME GUSTS TO AROUND
20KTS.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 11, 4:52 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
452 AM CDT THU APR 11 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
452 AM CDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES WILL DROP TO AROUND 32 DEGREES LATE TONIGHT ACROSS
PORTIONS OF NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL
ILLINOIS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FREEZING TEMPERATURES CAN BE EXPECTED AGAIN FRIDAY NIGHT ACROSS
NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS
WITH LOWS RANGING FROM 28 TO 32 DEGREES.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM
SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:11 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Charles, Saint Francois, Saint Louis and 1 more49 min
Apr 10, 7:13 PM CDTAreal Flood AdvisoryLSXAudrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more6 hr
Apr 10, 7:17 PM CDTTornado WarningLSXFranklin28 min
Apr 10, 7:21 PM CDTTornado WarningLSXFranklin24 min
Apr 10, 7:25 PM CDTSevere Thunderstorm WarningLSXFranklin, Lincoln, Montgomery, Pike, Saint Charles, Saint Louis and 1 more50 min
Apr 10, 7:32 PM CDTTornado WarningLSXFranklin, Saint Charles, Saint Louis28 min
Apr 10, 7:52 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis23 min
Apr 10, 8:04 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington41 min
Apr 10, 8:04 PM CDTTornado WarningLSXSaint Charles, Saint Louis26 min
Apr 10, 8:07 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis53 min
Apr 10, 8:08 PM CDTTornado WarningLSXCity of Saint Louis37 min
Apr 10, 8:11 PM CDTAreal Flood AdvisoryLSXMarion, Monroe, Pike, Ralls, Shelby6 hr
Apr 10, 8:14 PM CDTRiver Flood WarningLSXReynolds69 hr
Apr 10, 9:24 PM CDTRiver Flood WarningLSXMarion48 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXLewis40 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXMarion47 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXLincoln52 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXSaint Charles32 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXMonroe54 hr
Apr 11, 8:27 AM CDTRiver Flood WarningLSXLewis65 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXMarion95 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXRalls49 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike96 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike97 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXSaint Charles96 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.